# SDR FDEA201212204343

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,345 hours, 29,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON SHUTDOWN OF APU DURING TAXI, ALL GB`S TRIPPED.  WHILE RUNNING STABILIZERS AND QRH, NOTICED SMOKE ODOR IN COCKPIT.  SUSPECTED PACK OVERHEAT.  ACFT BEGAN TO ROLL DURING ATTEMPT TO START APU TO REGAIN POWER.  APPLIED PNEUMATIC BRAKE TO STOP.  ONCE POWER WAS BACK ON FROM APU, NOTICED SMOKE VISIBLY.  ELECTED TO SHUT DOWN AND EVACUATE.   INSPECTED WIRING BEHIND 2ND OFFICERS STATION, NO DEFECTS NOTED.  RAN ALL ENGINES IAW JRH, NO ODORS NOTED NOR GB'S TRIPPED.  WHEN STARTING APU THERE WAS BRIEF CONDENSATION BUT NO PACK TRIP.  ALL PERAMETERS WERE NORMAL, ALSO C/W OPS CHECK OF THE HORIZONTAL STAB SYS THRU FULL UP AND DOWN MOTION IAW MM 27-40-000-5.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
